# SDR USAA051208

- Difficulty date: October 13, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 37,014 hours, 37,014 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Eroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER SURFACE I/B EDGE ERRODED.  REPAIRED AILERON (COMPOSITE) TIME LIMITED REPAIR PER EA 96922, SRM 51-60-01, 51-70-03.  DEFECT SIZE NOT DOCUMENTED.
